Solubility of stochastic differential equations with perturbed argument
- 22 Downloads
KeywordsDifferential Equation Stochastic Differential Equation
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.
Unable to display preview. Download preview PDF.
- 1.B. N. Sadovskii, “Limitingly compact and condensing operators,” Usp. Mat. Nauk,27, No. 1 (163), 81–146 (1972).Google Scholar
- 2.I. I. Gikhman and A. V. Skorokhod, Introduction to the Theory of Random Processes [in Russian], Nauka, Moscow (1965).Google Scholar
- 3.V. B. Kolmanovskii and V. P. Nosov, Stability and Periodic Conditions of Regulated Systems with Aftereffects [in Russian], Nauka, Moscow (1981).Google Scholar
- 4.Yu. A. Dyadchenko, “On the solubility of a Volterra-type nonlinear operator equation,” in: The Theory of Operator Equations [in Russian], Voronezh Univ. (1979), pp. 22–33.Google Scholar
- 5.A. E. Rodkina, “On the solubility of neutral-type equations in various functional spaces,” Ukr. Mat. Zh.,35, No. 1, 64–69 (1983).Google Scholar
- 6.V. G. Kurbatov, “On the spectrum of operators with commensurable perturbations of the argument and constant coefficients,” Differents. Uravn.,13, No. 10, 1770–1775 (1977).Google Scholar
- 7.T. Jamada and S. Watanabe, “On the uniqueness of solutions of stochastic differential equations. I,” J. Math. Kyoto Univ.,11, No. 1, 155–167 (1971); II,11, No. 3, 553–563 (1971).Google Scholar
- 8.A. Yu. Veretennikov, “On strong solutions of stochastic differential equations,” Teor. Veroyatn. Primen.,24, No. 2, 348–360 (1979).Google Scholar
- 9.M. L. Klepzina and A. Yu. Veretennikov, “Theorems of comparison, existence and uniqueness for stochastic Ito equations,” in: Lecture Notes in Mathematics, Japan-USSR Symposium on Probability Theory (Tbilisi, 1982), Springer-Verlag, Berlin (1983), p. 2.Google Scholar
© Plenum Publishing Corporation 1985